# SDR SWAA2014032526496

- Difficulty date: March 22, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 35,550 hours, 20,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A8811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S NR 1 WINDOW FRAME UPPER OTBD CORNER CRACKED IN LOWER SKIN.  REPAIRED SKIN IAW ACO.
